| Catalog Number |
381337 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd insyte-w winged pnk 20ga x 1.88in adapter / connector damaged / defective the patient was admitted to the department of cardiology on 20/4 due to chest pain for 3 hours and was transferred to the department of intensive care medicine on 21/4 at 09:24 due to critical condition.At 11:50, the nurse performed invasive arterial blood pressure puncture at the bedside, and when she was about to connect the connector, she found that the disposable syringe was partially broken at the connector and oozing blood, and then she reported to the head nurse of the department for immediate replacement, and closely monitored the blood pressure.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.